Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

My ear hurts when I push on it under my earlobe

Hi, I ve had swimmer s ear before so I know what the symptoms are, but this time, my ear hurts when I push on it under my earlobe, only on my left ear. the only thing is, i have done no swimming or laying back in a bathtub, ect.
Asked On : Mon, 17 May 2010
Answers:  2 Views:  1022
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
U are suffering from Otitis externa. Follow these instructions--
1- Avoid water entry in ears.
2- Take antibiotic like levofloxacin 500 mg once a day.
3- take antiinflammatory and a pain killer.
4- Use antibiotic with steroid ear drop.

and consult an ENT surgeon FOR YOUR condition.

Answered: Mon, 11 Apr 2011
I find this answer helpful
ENT Specialist Dr. Dinesh Valse's  Response

what you have got is infection of ear which requires you to take antibiotic and pain killer along with do hot fomentation. consult ENT specialist
Answered: Sun, 30 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor